Alert archive / Pennsylvania / Special Weather Statements in 2011

Special Weather Statement, NWS State College, PA

August 9, 2011Lycoming County, Pennsylvania

NWS State College, PA issued this special weather statement at Aug 9, 2011, 5:42 PM EDT for Lycoming County, Pennsylvania. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2011, 5:42 PM EDT (21:42 UTC)
Expired
Aug 9, 2011, 6:15 PM EDT
In force
33 min
Issued by
NWS State College, PA

County Lycoming County, PA

The radar

The State College radar (KCCX), 96 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 210 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
210 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1178 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

217 
WWUS81 KCTP 092142
SPSCTP

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
542 PM EDT TUE AUG 9 2011

PAZ041-042-045-046-051-052-092215-
MONTOUR PA-NORTHERN LYCOMING PA-NORTHUMBERLAND PA-SOUTHERN CLINTON PA-
SOUTHERN LYCOMING PA-SULLIVAN PA-
542 PM EDT TUE AUG 9 2011

...A LINE OF THUNDERSTORMS WITH STRONG WIND GUSTS WILL AFFECT EAST 
CENTRAL CLINTON...NORTH CENTRAL MONTOUR...NORTHWESTERN 
NORTHUMBERLAND...SOUTH CENTRAL SULLIVAN AND SOUTHEASTERN LYCOMING 
COUNTIES...

AT 539 PM EDT...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM
COGAN STATION TO GARDEN VIEW TO DUBOISTOWN TO AVIS...MOVING EAST AT
30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS. THESE SHOWERS
WILL AFFECT MONTOURSVILLE...MONTGOMERY...PICTURE ROCKS AND DELAWARE
RUN.

THIS WILL IMPACT I-180 BETWEEN MILE MARKERS 6 AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220...STATE ROAD 14...STATE ROAD 118.

LAT...LON 4120 7655 4114 7664 4111 7690 4114 7690
      4115 7696 4111 7698 4117 7741 4121 7735
      4123 7718 4129 7712 4143 7704 4135 7648

$$

FORECASTER: STEINBUGL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Aug 9, 5:23 PM EDT, 19 minutes earlier.

Area forecast discussion, Aug 9, 5:23 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
523 PM EDT TUE AUG 9 2011

.SYNOPSIS...
AN UNSEASONABLY DEEP 500 HPA TROUGH WILL DOMINATE THE PATTERN OVER
OUR REGION AND MUCH OF THE EASTERN UNITED STATES THROUGH MOST OF
THE FORECAST PERIOD. A SERIES OF IMPULSES MOVING THROUGH THE
NORTHWEST FLOW COULD TRIGGER SHOWERS AS EACH USHERS IN COOLER
DRIER AIR FROM THE NORTHWEST. AFTER TO DAYS WAVE...MOST WILL BE
MOISTURE STARVED. OVERALL IT WILL BE COOLER THROUGH MOST OF THE
COMING WEEK.

&&

.NEAR TERM /UNTIL 9 PM THIS EVENING/...
UPDATE MADE TO NEAR TERM GRIDS FOR SVR TSTM WATCH #755 ACRS THE
ERN 1/4 OF THE CWA...VALID UNTL 01 UTC /9 PM LOCAL TIME/.

ATTEMPTED TO USE RADAR AND HIGH RESOLUTION MODELS TO THE
PROGRESSION OF THE MORE ORGANIZED RAIN AND THUNDERSTORMS MOVING
ACROSS SOUTH CENTRAL PA THIS AFTERNOON. KEPT POPS IN THE 20 TO 35
RANGE FOR MOST AREAS OUTSIDE OF THIS ESE MOVING FEATURE. FOLLOWED
IT UNTIL ABOUT 8 PM. ADDED SOME CONVECTION IN THE SOUTHWEST BASED
ON HRRR AND 4KM NAM SHOWING LESS ORGANIZED SHRA/TSRA IN THE WEST
AGAIN LATER THIS AFTERNOON AND EARLY EVENING.

DUE TO CLOUDS AND RAIN...TEMPS HAVE DONE SOME YOYOING SO TRIED TO
SHOW THIS BETTER AND WAS FORCED TO LOWER THE TEMPS OVER MOST AREAS.

CLOUDS WERE PROBLEMATIC INTEGRATED SATELLITE...VIS ONLY...INTO
MOS/MODEL BLEND AT 8 PM TONIGHT.

&&

.SHORT TERM /9 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
SOME PATCHY FOG IS LIKELY OVERNIGHT WITH THE RESIDUAL RAIN. KEPT
THE TEMPS CLOSE TO GUIDANCE. SHOWED VISBY IN GRIDS ONLY IN THE 3-4
RANGE. SOME TAF SITES ARE LOWER.

ANY FOG AND LOW CLOUDS SHOULD BURN OFF WITHIN 1-3 HOURS OF SUNRISE.

NEW GUIDANCE IS NOT AS ROBUST WITH RAINFALL POTENTIAL ON
WEDNESDAY. I LEANED TOWARD THE DRIER SREF AND GEFS GUIDANCE. BOTH
INDICATED THE WAVE SOME GFS MEMBERS HAD...AND THUS HIGHER
POPS...SHOULD PASS TO OUR SOUTH AND WEST TOMORROW.

WEDNESDAY SHOULD BE A BETTER DAY FOR MOST THAN TODAY WAS. PW VALUE
ARE FORECAST TO BE BELOW NORMAL WEDNESDAY. ANY SHOWERS SHOULD BE
SHORT-LIVED AND LACK MOISTURE. THERE IS A FRONT IN THE NW FLOW
WITH COLDER 850 HPA TEMPS BEHIND IT TO SERVE AS A TRIGGER...BUT
THE AIR IS DRY.

TEMPS CLOSE TO GUIDANCE AND LOWER POPS RELATIVE TO PREVIOUS
FORECAST IS THE KEY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
A BELT OF NEARLY ZONAL 40-50 KT MID LEVEL FLOW WILL EXTEND FROM THE
PAC NW E-SEWD ACROSS THE CENTRAL PLAINS AND THEN TURN CYCLONICALLY
AROUND/WITHIN THE BASE OF A MODEST LARGER SCALE TROUGH ACROSS THE
GREAT LAKES/NORTHEAST AND SOUTHEAST CANADA. THE BULK OF THE PCPN
EARLY IN THE PD SHOULD BE FOCUSED IN TWO AREAS: 1) ALONG A NEARLY
STATIONARY FRONTAL ZONE SITUATED ON THE SRN EDGE OF THE MID-LVL
W-NWLY FLOW ALOFT FROM THE PLAINS STATES EWD THRU THE MID MS/TN
VLY...AND 2) NEAR UNSEASONABLY COOL UPPER AIR VORTEX TAKING ON A
SLGT NEGATIVE TILT INVOF HUDSON/JAMES BAY IN SRN ONT/QUE INTO THE
NRN APPALACHIANS. GRADUAL AMPLIFICATION OF THE UPPER LEVEL FLOW IN
THE NE CONUS SHOULD KEEP THE FNTL ZONE SOUTH OF PA.

WITH THAT SAID...THE AREA FROM THE OHIO VLY EWD INTO PA AND
ADJACENT NRN MID ATLC STATES SHOULD REMAIN LARGELY DRY AS HIGH
PRES AT THE SFC AND ACCOMPANYING RIBBON OF BELOW NORMAL
PRECIPITABLE WATER SETTLES IN-BETWEEN THE SOUTHEASTERN CANADIAN
VORTEX AND PROGRESSIVE SERIES OF MID-LVL IMPULES/JET STREAKS
INTERACTING WITH THE Q-STNRY FNTL ZONE ACROSS THE CENTRAL PLAINS
INTO THE MID-SOUTH. THEREFORE WILL MAINTAIN DRY FCST THROUGH FRI
NGT WITH AFTN HIGHS GENERALLY BELOW NORMAL...WHICH IS SUPPORTED BY
BELOW AVG H5 HEIGHTS AND 850-700MB TEMPS. HOWEVER DESPITE HIGH
PRES IN CONTROL AT THE SFC...THE UNSEASONABLY COOL W-NWLY FLOW
ALOFT SUGGESTS THE POSSIBILITY OF LAKE EFFECT/OROGRAPHIC SHOWERS
AFFECTING PTNS OF THE NW MTNS WED NGT-THURS. ASSUMING FAVORABLE
RADIATIONAL COOLING...LOWS MAY DIP INTO THE MID 40S IN THE NRN
TIER BUT PESKY STRATOCU AND A LGT WNWLY BREEZE MAY KEEP TEMPS
WARMER THAN FCST. TEMPERATURES SHOULD BEGIN TO MODERATE INTO
FRIDAY AS HIGH PRES BEGINS TO SLIDE OFFSHORE.

THE LATEST MEDIUM RANGE MODEL AND ENSEMBLE GUIDANCE IS NOW
INDICATING MORE TROUGH AMPLIFICATION IN THE EASTERN U.S. BY THE
WEEKEND. THEREFORE EXPECT CENTRAL PA TO REMAIN COOLER THAN NORMAL
WITH A GOOD CHANCE FOR RAIN LATER SATURDAY INTO SUNDAY. THE
UPPER TROUGH IS FCST TO SLOWLY EJECT NEWD INTO EARLY NEXT WEEK
WHICH COULD LINGER SHOWERS AND BELOW NORMAL TEMPS. WEIGHTED THE
FCST MORE TOWARD THE GFS/ECMWF FOR DAYS 5-6 BEFORE INCORPORATING
MORE CLIMATOLOGICAL MOS INTO THE BLEND FOR DAYS 7-8.

&&

.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
SCATTERED SHWOERS WITH A FEW EMBEDDED CB/S ACROSS CENTRAL AND
WESTERN AIRFIELDS ATTM...INCLUDING KBFD/KJST/KAOO AND KUNV. SOME
SCATTERED TSRA VCTY KIPT. BETTER ORGANIZED SHRA/TSRA OVER LOWER
SUSQ VALLEY...BUT MAINLY EAST OF KMDT ATTM.

EXPECT CONVECTIVE PCPN TO QUICKLY END AS DIURNAL SUPPORT ENDS IN
THE NEXT FEW HOURS. LOW LEVEL MOISTURE WILL CAUSE PATCHY FOG AT
MOST LOCATIONS OVERNIGHT...ESPECIALLY VALLEY LOCATIONS. SOME AREAS
OF MVFR TO IFR EXPECTED A FEW HOURS EITHER SIDE OF SUNRISE.

WEDNESDAY SHOULD BE GENERALLY VFR...WITH FEWER AREAS OF ORGANIZED
CONVECTION.

THU INTO AT LEAST THE FIRST PART OF SAT LOOK DRY AT THE CURRENT
TIME...WITH MAINLY VFR CONDITIONS.

OUTLOOK...
WED...AM FOG POSSIBLE. CHC OF MVFR SCTD SHRA/TSRA IN THE AFTERNOON.
THU...MAINLY VFR...COULD BE SOME MVFR WITH SOME PASSING SHOWERS.
FRI...PRIMARILY VFR.
SAT...PRIMARILY VFR. CHC OF SHRA/TSTM LATE EVENING OR OVERNIGHT
INTO SUNDAY.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...GRUMM
NEAR TERM...GRUMM/DANGELO/STEINBUGL
SHORT TERM...GRUMM
LONG TERM...STEINBUGL
AVIATION...GRUMM/JUNG
Hazardous weather outlook, Aug 9, 4:20 PM EDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
420 PM EDT TUE AUG 9 2011

PAZ042-051>053-058-059-065-066-102030-
SULLIVAN-MONTOUR-NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-LEBANON-YORK-
LANCASTER-
420 PM EDT TUE AUG 9 2011

...SEVERE THUNDERSTORM WATCH 755 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SEVERE WEATHER TO THE NATIONAL WEATHER
SERVICE IN STATE COLLEGE.

PAZ004>006-010>012-017>019-024>028-033>037-041-045-046-049-050-056-
057-063-064-102030-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-PERRY-DAUPHIN-
CUMBERLAND-ADAMS-
420 PM EDT TUE AUG 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 9, 2:12 PM EDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
212 PM EDT TUE AUG 9 2011

PAZ026-028-056-063-091845-
CUMBERLAND PA-HUNTINGDON PA-JUNIATA PA-PERRY PA-
212 PM EDT TUE AUG 9 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL
HUNTINGDON...JUNIATA...NORTHWESTERN CUMBERLAND AND PERRY COUNTIES...

AT 208 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MIFFLINTOWN TO PERULACK...MOVING EAST AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL AFFECT SPRUCE HILL...THOMPSONTOWN...MILLERSTOWN AND COLONEL
DENNING STATE PARK.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11/15...ROUTE
322/22.

LAT...LON 4027 7766 4029 7767 4027 7769 4032 7786
      4037 7779 4037 7776 4050 7761 4063 7743
      4061 7695 4057 7699 4052 7699 4020 7741

FORECASTER: KREKELER
Special weather statement, Aug 9, 3:54 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
354 PM EDT TUE AUG 9 2011

PAZ036-057-059-064>066-092100-
ADAMS PA-DAUPHIN PA-FRANKLIN PA-LANCASTER PA-LEBANON PA-YORK PA-
354 PM EDT TUE AUG 9 2011

...STRONG THUNDERSTORMS WILL AFFECT ADAMS...NORTHERN LANCASTER...
SOUTHEASTERN DAUPHIN...SOUTHEASTERN FRANKLIN...SOUTHERN LEBANON AND
YORK COUNTIES...

AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF ADAMS...
DAUPHIN...FRANKLIN...LANCASTER...LEBANON AND YORK COUNTIES AT 349 PM
EDT. THE STRONG THUNDERSTORMS WERE GENERALLY MOVING EAST AT 35 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 252 AND 295...I-81 BETWEEN
MILE MARKERS 1 AND 5...I-83 BETWEEN MILE MARKERS 6 AND 34.

LAT...LON 3974 7786 4022 7668 4044 7634 4014 7587
      4011 7593 4009 7593 3971 7688

FORECASTER: LA CORTE
Special weather statement, Aug 9, 4:57 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
457 PM EDT TUE AUG 9 2011

PAZ065-066-092145-
LANCASTER PA-YORK PA-
457 PM EDT TUE AUG 9 2011

...STRONG THUNDERSTORMS WILL AFFECT EASTERN YORK AND SOUTHERN
LANCASTER COUNTIES...

AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF LANCASTER AND
YORK COUNTIES AT 455 PM EDT. THE STRONG THUNDERSTORMS WERE GENERALLY
MOVING EAST AT 25 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 294 AND 295...I-83 BETWEEN
MILE MARKERS 9 AND 11.

LAT...LON 3986 7675 4019 7594 4014 7587 4013 7588
      4011 7593 4004 7593 3996 7599 3987 7598
      3985 7601 3983 7601 3977 7606 3972 7615

FORECASTER: LA CORTE
Special weather statement, Aug 9, 5:19 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
519 PM EDT TUE AUG 9 2011

PAZ049-050-052-053-092145-
COLUMBIA PA-NORTHUMBERLAND PA-SNYDER PA-UNION PA-
519 PM EDT TUE AUG 9 2011

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL NORTHUMBERLAND...EAST
CENTRAL UNION...NORTHEASTERN SNYDER AND SOUTH CENTRAL COLUMBIA
COUNTIES...

AT 515 PM EDT...A STRONG THUNDERSTORM WAS NEAR WINFIELD...MOVING EAST
AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL
AFFECT SUNBURY...SNYDERTOWN...STONINGTON AND FERNDALE.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 147...
ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 522...STATE ROAD 45...STATE
ROAD 61.

LAT...LON 4075 7645 4071 7656 4079 7698 4097 7693
      4093 7656 4090 7657 4089 7655 4089 7653
      4092 7652 4091 7640

FORECASTER: STEINBUGL
Special weather statement, Aug 9, 5:42 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
542 PM EDT TUE AUG 9 2011

PAZ041-042-045-046-051-052-092215-
MONTOUR PA-NORTHERN LYCOMING PA-NORTHUMBERLAND PA-SOUTHERN CLINTON PA-
SOUTHERN LYCOMING PA-SULLIVAN PA-
542 PM EDT TUE AUG 9 2011

...A LINE OF THUNDERSTORMS WITH STRONG WIND GUSTS WILL AFFECT EAST
CENTRAL CLINTON...NORTH CENTRAL MONTOUR...NORTHWESTERN
NORTHUMBERLAND...SOUTH CENTRAL SULLIVAN AND SOUTHEASTERN LYCOMING
COUNTIES...

AT 539 PM EDT...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM
COGAN STATION TO GARDEN VIEW TO DUBOISTOWN TO AVIS...MOVING EAST AT
30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS. THESE SHOWERS
WILL AFFECT MONTOURSVILLE...MONTGOMERY...PICTURE ROCKS AND DELAWARE
RUN.

THIS WILL IMPACT I-180 BETWEEN MILE MARKERS 6 AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220...STATE ROAD 14...STATE ROAD 118.

LAT...LON 4120 7655 4114 7664 4111 7690 4114 7690
      4115 7696 4111 7698 4117 7741 4121 7735
      4123 7718 4129 7712 4143 7704 4135 7648

FORECASTER: STEINBUGL

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 2:12 PM EDTSpecial Weather StatementCTPJuniata, Perry33 min
Aug 9, 2:37 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Juniata, Lebanon, Perry, Schuylkill68 min
Aug 9, 3:54 PM EDTSpecial Weather StatementCTPAdams, Lancaster, York66 min
Aug 9, 4:57 PM EDTSpecial Weather StatementCTPLancaster48 min
Aug 9, 5:19 PM EDTSpecial Weather StatementCTPNorthumberland26 min
Aug 9, 5:46 PM EDTSpecial Weather StatementCTPNorthumberland29 min

Nearby

Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.